# SDR A6WA201311194378

- Difficulty date: November 19, 2013
- Submitted: November 27, 2013
- Operation: Air carrier
- Aircraft: N470ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7927
- Aircraft time: 21,435 hours, 20,814 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Damaged
- Location: Mlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING THE COLD WORKING OF THE MLG TRUNNION LOWER FLANGES FOUND ONE OVERSIZED HOLE ON THE RT SIDE.  COMPLIED WITH REO 601R-52-21-2039 REN.
